Translator Disclaimer
April 1996 Some inequalities for symmetric convex sets with applications
T. W. Anderson
Ann. Statist. 24(2): 753-762 (April 1996). DOI: 10.1214/aos/1032894463

Abstract

Under appropriate conditions the probability of a convex symmetric set decreases as the spread or scatter of the distribution increases. This paper studies the conditions when the random vector has a symmetric unimodal distribution.

Citation

Download Citation

T. W. Anderson. "Some inequalities for symmetric convex sets with applications." Ann. Statist. 24 (2) 753 - 762, April 1996. https://doi.org/10.1214/aos/1032894463

Information

Published: April 1996
First available in Project Euclid: 24 September 2002

zbMATH: 0865.60009
MathSciNet: MR1394986
Digital Object Identifier: 10.1214/aos/1032894463

Subjects:
Primary: 60D05, 60E15, 62H15

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top